TRALI following IVIG

0

Transfusion-related acute lung injury (TRALI) is a clinical syndrome that presents as acute hypoxemia and noncardiogenic pulmonary edema during or within 6 hours after blood transfusion.

Health Canada received a report of a 38-year-old man who had received Gamunex for the treatment of streptococcal thoracic cellulitis, which had also required debridement. Two hours and 50 minutes into the infusion, after receiving 57.5 g of Gamunex, the patient experienced hypotension and dyspnea. The infusion was stopped. The results of a chest radiograph were compatible with a diagnosis of TRALI. The patient was transferred to the intensive care unit, where he required intubation. The result of an anti-human leukocyte antigen test was pending at the time of reporting.

Click here for the full Canadian Adverse Reaction Newsletter.
Health Canada received a report of a 38-year-old man who had received Gamunex for the treatment of streptococcal thoracic cellulitis, which had also required débridement. Two hours and 50 minutes into the infusion, after receiving 57.5 g of Gamunex, the patient experienced hypotension and dyspnea. The infusion was stopped. The results of a chest radiograph were compatible with a diagnosis of TRALI. The patient was transferred to the intensive care unit, where he required intubation. The result of an anti-human leukocyte antigen test was pending at the time of reporting.

Click here for the full Canadian Adverse Reaction Newsletter.

 

Share.

Comments are closed.

Free Email Updates
Join 5.5K IVTEAM members. Subscribe now and be the first to receive all the latest free updates from IVTEAM!
100% Privacy. We don't spam.